# SDR CALA9700153

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELT FRAME LOWER CHANNEL CORRODED AT STA 1307, LONGERON 27R TO 27L.  THE CORRODED SECTION OF BELT FRAME WAS CUT OUT, A NEW SEGMENT OF FRAME AND REPAIR DOUBLERS WERE INSTALLED IAW SRM 53-03, FIGURE 2A.
